Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diagnosed with UTI, sexually active, took birth control and antibiotics, noticed light red spotting. What could it be?

Hi , I had a UTI n my school clinic gave me antibiotics because my urine wasn t fully clean . I didn t take them because I was active with my boyfriend so I decided to take them 7 days after I had sex. The day before yesterday ad yesterday I forgot to take my birth control pills. My back started hurting today n I knew it was a symptom of an UTI so I took 1 antibiotic pill n the other one 4 hours later (they said to take 2 for 7 days) then I went to the restroom n I was fine. I remembered to take the birth control pill I missed , today . Then I went to the restroom again to pee and I noticed light red spotting, what could that be ?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
You can continue your birth control pill but also take missed pill with regular pill if it is within 24 hr.
You have to start proper antibiotic complete course for urinary tract infection immediately.Take oral pill and antibiotic at different time.
Red color urine is usually due to some blood in the urine suggest severe urinary tract infection.Confirm urinary tact infection by urine routine/micro investigation also rule out any stone formation by USG abdomen.
Drink more liquids and water.
Take proper local care.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor